Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 474890, 9 pages
Research Article

Applications of Soft Union Sets in the Ring Theory

Department of Mathematics, Northwest University, Xi'an 710127, China

Received 3 July 2013; Accepted 28 October 2013

Academic Editor: Zhihong Guan

Copyright © 2013 Yongwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongwei Yang, Xiaolong Xin, and Pengfei He, “Applications of Soft Union Sets in the Ring Theory,” Journal of Applied Mathematics, vol. 2013, Article ID 474890, 9 pages, 2013.